# SDR UALA2012091005095

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 49,862 hours, 19,982 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL N-W STRG FAULT ECAM.  SYSTEM CYCLED BY FLIGHT CREW, INDICATED NORMAL REF 8622003.
